On the alignment of multiple time series fragments.

Mukherjee, Kanchan and Shumway, Robert and Verosub, Kenneth (2007) On the alignment of multiple time series fragments. Biometrika, 94 (2). pp. 347-358. ISSN 1464-3510

[img]
Preview
PDF (FinalRevbiometrika.pdf)
FinalRevbiometrika.pdf

Download (208kB)

Abstract

We consider a local least-squares criterion for aligning multiple time series fragments differing by locations and show the consistency of the time-lag estimator and the asymptotic normality of the location estimator. We apply the criterion to the problem of aligning 50 glacial varve fragments and construct a 3000-year surrogate for global temperature.

Item Type: Journal Article
Journal or Publication Title: Biometrika
Additional Information: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Biometrika following peer review. The definitive publisher-authenticated version K. Mukherjee, R. H. Shumway, and K. L. Verosub On the alignment of multiple time series fragments Biometrika 2007 94: 347-358 is available online at: http://biomet.oxfordjournals.org/cgi/content/full/94/2/347 Copyright © 2007 Biometrika Trust
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 865
Deposited By: Dr Kanchan Mukherjee
Deposited On: 20 Dec 2007 11:35
Refereed?: Yes
Published?: Published
Last Modified: 18 Aug 2019 00:56
URI: https://eprints.lancs.ac.uk/id/eprint/865

Actions (login required)

View Item View Item